PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 142 | 1 | 89-100
Tytuł artykułu

Partitions of compact Hausdorff spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Under the assumption that the real line cannot be covered by $ω_1$-many nowhere dense sets, it is shown that (a) no Čech-complete space can be partitioned into $ω_1$-many closed nowhere dense sets; (b) no Hausdorff continuum can be partitioned into $ω_1$-many closed sets; and (c) no compact Hausdorff space can be partitioned into $ω_1$-many closed $G_δ$-sets.
Słowa kluczowe
Rocznik
Tom
142
Numer
1
Strony
89-100
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-06-03
Twórcy
  • Department of Mathematics, Auburn University, Auburn, Alabama 36849, U.S.A.
Bibliografia
  • [A1] A. V. Arkhangel'skiĭ, On the cardinality of bicompacta satisfying the first axiom of countability, Soviet Math. Dokl. 10 (1969), 951-955.
  • [A2] A. V. Arkhangel'skiĭ, Theorems on the cardinality of families of sets in compact Hausdorff spaces, ibid. 17 (1976), 213-217.
  • [DP] A. Dow and J. Porter, Cardinalities of H-closed spaces, Topology Proc. 7 (1982), 27-50.
  • [E] R. Engelking, General Topology, Heldermann, Berlin 1989.
  • [FS] D. H. Fremlin and S. Shelah, On partitions of the real line, Israel J. Math. 32 (1979), 299-304.
  • [K] K. Kunen, Set Theory, North-Holland, Amsterdam 1980.
  • [M] A. W. Miller, Covering $2^ω$ with $ω_1$ disjoint closed sets, in: The Kleene Symposium, J. Barwise, J. Keisler, and K. Kunen (eds.), North-Holland, 1980, 415-421.
  • [N] P. J. Nyikos, A supercompact topology for trees, preprint.
  • [S] W. Sierpiński, Un théorème sur les continus, Tôhoku Math. J. 13 (1918), 300-303.
  • [SV] P. Štěpánek and P. Vopěnka, Decomposition of metric spaces into nowhere dense sets, Comment. Math. Univ. Carolin. 8 (1967), 387-404.
  • [T] S. Todorčević, Trees and linearly ordered sets, in: Handbook of Set-Theoretic Topology, K. Kunen and J. E. Vaughan (eds.), North-Holland, 1984, 235-293.
  • [W] S. Watson, Problem Session at the Spring Topology Conference, Univ. of Calif. at Sacramento, April, 1991.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv142i1p89bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.